# SDR UALA2012051002708

- Difficulty date: May 8, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 49,828 hours, 13,396 cycles
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH LEFT ELECTRIC HYDRAULIC PUMP SELECTED,  SYSTEM PRESSURE LIGHT IS ON.  REPLACED PUMP, OPS CHECKED OK.
